# SDR DALA12009325532

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 72,346 hours, 30,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT ROW 33FED THRU 40FED INOPERATIVE. INSTALLED SERVICEABLE EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51-00.  OPS CHECKS NORMALLY.  OK FOR SERVICE.
